# SDR DALA2019100305667

- Difficulty date: September 29, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,256 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATION ON SHIM ID #1A WAS NOTED ON MEASUREMENT ID# 2A, AT INBOARD DRAG FITTING PERCARD 5720-01100-0101A, STEP 17. CORRECTIVE ACTION: MIGRATION SHIMS WERE REPAIRED PER ER/A 581720-14AD REV ORIGSECTION 1 AS PERMANENT REPAIR AND ETI-57-19-102 REV 15.
